Posted by Brenda Walsh (188.8.131.52) on October 04, 2001 at 08:40:43:
In Reply to: Pain Clinic Update Verapamil Question... posted by Christel on October 03, 2001 at 17:50:50:
I have been taking Verapamil 240 each night for 4 years. I have had only one cluster attack this summer lasting 6 weeks. Severity of pain was reduced in the attacks and I was placed on prednisone 80 mg daily for 1 week, reducing by 10 mg each week till finished. While it may not have shortened the bout, it did lessen the severity of the pain. I continue to take verapamil daily. This recent attack was the first in four years and I attribute my "pain free" period to a strictly regulated lifestyle. No sleeping in on the weekends, bedtime schedule rigid and a generally routine lifestyle.The downside to prednisone for me was feeling sick all of the time, sleeplessness and an energy level to compete with the Energizer bunny! No side effects from the Verapamil.
Post a Followup